# SDR ASAA2017032620378

- Difficulty date: March 26, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 74,648 hours, 43,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 654580128
- Condition: Corroded
- Location: Bs 227
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AFT OF FWD ACCESSORY DOOR CUTOUT HAS CORROSION.  ACFT GROUNDED.   REMOVED, FABRICATED, AND INSTALLED A NEW VERTICAL STIFFENER IAW  SRM 51-40-05-0G-0 AND DWG AND10137.
